# SDR 2005UALA01198

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 18,773 hours, 7,422 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Fwd Lt Epsu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LT FAILED EMERGENCY LIGHT TEST.   REPLACED EPSU BATTERY.
